Weakness, espec in legs

classic Classic list List threaded Threaded
2 messages Options
Reply | Threaded
Open this post in threaded view
|

Weakness, espec in legs

Gloria
I am hungry on this diet, but my biggest problem is that I am so weak.  This is only my 4th day with drops and my legs are so weak I am stumbling.  I am taking a prescription K+ because I am on BP medication so you would think I would have enough potassium. Drinking a gal of water a day and eating the 500 calories.  Loaded up  on first two fat days. My body did not do good on low carb diets in the past so I am wondering if that is it.  Any suggestions.
Reply | Threaded
Open this post in threaded view
|

Re: Weakness, espec in legs

Brian Connole
Administrator
Hi Gloria,

Unfortunately for some people, muscle weakness is a side effect of the HCG Diet. You should read this article that I wrote about Muscle Weakness on the HCG Diet I hope this helps you to understand why, but I don't know if there is too much that can be done about it.

Take care,

Brian M. Connole
Buy Real HCG Drops, Pills or Injections:

  • No Homeopathic HCG - Real Pharmaceutical HCG Only
  • Licensed Medical Professionals at Your Disposal
Find Out More...